# SDR DALA2022063004559

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 79,523 hours, 20,585 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 4R DOOR SLIDE LIGHT REMAINS IN DISARMED POSITION. CORRECTIVE ACTION: CYCLED GIRT BAR ARMING LEVER, CKS GOOD. (8685134)
